Access count of this item: 82

Files in This Item:
File Description SizeFormat 
0719-5.pdf472.64 kBAdobe PDFView/Open
Title: 円管流の不安定性に関するコメント(流れの不安定性と乱流の構造)
Authors: 宗像, 健一  KAKEN_name
Author's alias: Munakata, Ken-iti
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 719
Start page: 58
End page: 65
URI: http://hdl.handle.net/2433/101808
Appears in Collections:Instability of a Flow and Structure of Turbulence

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.